# SDR DL767952589

- Difficulty date: May 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N114DL
- Make and model: Boeing 767232
- Aircraft serial: 22226
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Le Skin
- Condition: Chipped
- Location: Rt Elevator
- Component: 183T30012
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSPECTION, LEADING EDGE WAS FOUND TO BE CHIPPED AT UPPER SURFACE 75.5 INCHES FROM O/B END.  REPAIRED AS PER SRM 51-70-03, FOR RIGHT ELEVATOR.
